MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE
Model Number MODEL 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse platform (sn (b)(4)) does not power on with four fully charged autopulse li-ion batteries (sn (b)(4)).The issue was observed intermittently.It is unknown where the problem occurred.However, patient use information was requested but no additional information was provided.Please see the following related mfr reports: mfr 3010617000-2022-00578 for autopulse platform sn (b)(4).Mfr 3010617000-2022-00588 for autopulse li-ion battery sn (b)(4).Mfr 3010617000-2022-00589 for autopulse li-ion battery sn (b)(4).Mfr 3010617000-2022-00590 for autopulse li-ion battery sn (b)(4).
 
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and the investigation has been completed.
 
Additional Manufacturer Narrative
The customer reported a complaint that "the autopulse platform did not power on intermittently using the autopulse li-ion battery (sn (b)(6))" was not confirmed during the functional testing and archive review.Upon visual inspection, no physical damage was observed.The battery archive was downloaded and reviewed.A review of the battery archive did not show any errors or anomalies related to the reported complaint of not powering up the autopulse platform, however, on (b)(3) 2022, the battery recorded 3 in-out device events.No further events were recorded.The battery was last charged successfully on (b)(3) 2022, and was last used/inserted in the autopulse platform on (b)(3) 2022.During functional testing, the autopulse li-ion battery passed charging in a known good autopulse multi-chemistry battery charger (mcc), and the status leds of the battery showed four green lights after successful charging.The platform was tested with the battery (sn (b)(6)) and the battery performed as intended.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY, RECHARGEABLE
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key14484258
Report Number3010617000-2022-00587
Device Sequence Number20167449
Product Code MOQ
UDI-Device Identifier00849111001861
UDI-Public00849111001861
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
D163369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-16
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date07/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown